# SDR 2025FA0000338

- Difficulty date: April 25, 2025
- Submitted: May 1, 2025
- Operation: General aviation
- Aircraft: N997LM
- Make and model: Beech 200BEECH
- Aircraft serial: BB217
- Aircraft time: 23,729 hours, 24,836 cycles
- Engine: Pwc PT6A42A
- Engine time: 12,259 hours, 14,709 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: MS3126F1210S
- Condition: Dirty
- Location: Pressure Sensor
- Part time: 23,729 hours, 24,836 cycles
- Component: Pressure Sensor, Beech
- Component part number: MS3126F1210S
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI: LH ENG OIL PRESSURE INTERMITENT INDICATION
